Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 2, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 6, 2011, 4:12 AM CST. It took effect at Jan 6, 2011, 6:00 AM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2011, 4:12 AM CST (10:12 UTC)
- In effect from
- Jan 6, 2011, 6:00 AM CST
- Expired
- Jan 7, 2011, 4:00 AM CST
- In force
- 22 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
069 WHUS73 KGRB 061012 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 412 AM CST THU JAN 6 2011 ...GUSTY NORTHWEST WINDS TODAY THROUGH FRIDAY NIGHT. .GUSTY NORTHWEST WINDS WILL DEVELOP TODAY AND LINGER INTO FRIDAY NIGHT AS A LOW PRESSURE SYSTEM DEEPENS OVER THE GREAT LAKES REGION. LMZ541>543-062200- /O.NEW.KGRB.SC.Y.0002.110106T1200Z-110108T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 412 AM CST THU JAN 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS. * WAVES: WAVES 2 TO 4 FEET AND HIGHER TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
4 follow-up statements
484 WHUS73 KGRB 061539 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI ISSUED BY NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 939 AM CST THU JAN 6 2011 ...GUSTY NORTHWEST WINDS TODAY THROUGH FRIDAY NIGHT. .NORTHWEST WINDS WILL INCREASE TODAY AND THEN LINGER INTO FRIDAY NIGHT AS A LOW PRESSURE SYSTEM DEEPENS OVER THE GREAT LAKES REGION. LMZ541>543-062345- /O.CON.KGRB.SC.Y.0002.000000T0000Z-110108T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 939 AM CST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS. * WAVES: WAVES 2 TO 4 FEET AND HIGHER TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KUHLMAN
697 WHUS73 KGRB 062113 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI ISSUED BY NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 PM CST THU JAN 6 2011 ...GUSTY NORTHWEST WINDS CONTINUING THROUGH SATURDAY EVENING. .NORTHWEST WINDS WILL BE GUSTY AT TIMES THROUGH SATURDAY EVENING AS A NEARLY STATIONARY LOW PRESSURE SYSTEM OVER NORTHERN GREAT LAKES REGION DEEPENS. THE LOW PRESSURE SYSTEM WILL GRADUALLY WEAKEN AND THEN FINALLY MOVE TO THE EAST DURING THE DAY BY SATURDAY EVENING. LMZ541>543-070515- /O.EXT.KGRB.SC.Y.0002.000000T0000Z-110109T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 313 PM CST THU JAN 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS. * WAVES: WAVES 2 TO 4 FEET AND HIGHER TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
098 WHUS73 KGRB 070255 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 855 PM CST THU JAN 6 2011 ...GUSTY NORTHWEST WINDS CONTINUING THROUGH SATURDAY EVENING. .NORTHWEST WINDS WILL BE GUSTY AT TIMES THROUGH SATURDAY EVENING AS A NEARLY STATIONARY LOW PRESSURE SYSTEM OVER NORTHERN GREAT LAKES REGION DEEPENS. THE LOW PRESSURE SYSTEM WILL GRADUALLY WEAKEN AND THEN FINALLY MOVE TO THE EAST DURING THE DAY BY SATURDAY EVENING. LMZ541>543-071100- /O.CON.KGRB.SC.Y.0002.000000T0000Z-110109T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 855 PM CST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS...WITH GUSTS TO 30 KTS NEAR DEATHS DOOR. * WAVES: WAVES 2 TO 4 FEET AND HIGHER TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
725 WHUS73 KGRB 071000 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 400 AM CST FRI JAN 7 2011 ...NORTHWEST WINDS TO INCREASE TONIGHT... .NORTHWEST WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY EARLY FRIDAY MORNING BUT ARE EXPECTED TO INCREASE AGAIN LATE TONIGHT INTO SATURDAY. LMZ541>543-071100- /O.CAN.KGRB.SC.Y.0002.000000T0000Z-110109T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 400 AM CST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THIS FRIDAY MORNING. A NEW SMALL CRAFT ADVISORY MAY BE NEEDED FOR THE PERIOD LATE TONIGHT INTO SATURDAY NIGHT AS WINDS INCREASE FROM THE NORTHWEST AGAIN. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 3:10 AM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Jan 6, 3:10 AM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 310 AM CST THU JAN 6 2011 .SHORT TERM...TODAY/TONIGHT/FRIDAY. SAT/RADAR AND SURFACE OBS INDICATE CLOUDS AND LINGERING FLURRIES CONTINUE TO LAG BEHIND THE WEAK DEPARTING CLIPPER THIS MORNING. COLDER DRIER AIR IN THE NORTHWEST FLOW WAS WORKING INTO MINNESOTA AND FAR NORTHWEST WISCONSIN WHERE SKIES WERE MAINLY CLEAR. SOME THIN MID/HIGH LEVEL CLOUDS ASSOCIATED WITH A WEAK SYSTEM DROPPING INTO WESTERN MINNESOTA AT 08Z WERE SPREADING INTO THE GREAT LAKES REGION EARLY THIS AM. DUE TO LATEST TRENDS...WILL LIKELY HANG ONTO A MOSTLY CLOUDY SKY CONDITION AND PERHAPS LINGER FLURRIES OVER MOST AREAS THIS MORNING. OTHERWISE MAIN FOCUS OF THIS FORECAST IS THE GOING LAKE SNOW ADVISORY FOR VILAS COUNTY THIS AM. OFFICIALLY THE HEADLINE STARTS AT 3 AM AND LITTLE IS GOING ON ACROSS THIS REGION AT THIS TIME. WILL LIKELY LET THIS HEADLINE RUN ITS COURSE DUE TO DELTA T/S INCREASE THIS MORNING WITH THE CAA AND THEN LATER TODAY INVERSION HEIGHTS PROGGED TO INCREASE AS A TROF AXIS SPOKE EXTENDING FROM FROM A RETROGRADING UPPER LOW ROTATES OVER THE AREA PROVIDING SOME WEAK LIFT/CONVERGENCE TO THE AREA. THIS TROF AXIS DROPS SOUTH OF THE LES LATE THIS AFTERNOON OR EARLY EVENING AND THEN H8 WINDS TURN A BIT MORE NORTHWEST TONIGHT TO DECREASE LES ACTIVITY. FOR FRIDAY...PARAMETERS FOR LES ACTIVITY OVER VILAS COUNTY INCREASE AGAIN AS THE UPPER LOW POSITIONS OVER EASTERN UPPER MICHIGAN OR NORTHERN LOWER MICHIGAN FRIDAY AFTERNOON. IN ADDITION TO ANTICIPATED FAVORABLE WIND DIRECTION...DELTA T/S AROUND 20 AND SOME INCREASE IN MOISTURE WITH THE UPPER SYSTEM. LAPSE RATES ALSO BECOME MORE UNSTABLE OVER THE LES REGION. QUITE POSSIBLE LES TYPE HEADLINES WILL BE NEEDED AGAIN STARTING OR MAYBE CONTINUING INTO FRIDAY. WILL ALSO EXPAND SNOW SHOWER OR FLURRY ACTIVITY TO THE REST OF THE AREA FRIDAY DUE TO LAPSE RATES ALSO BECOME A LITTLE MORE UNSTABLE UNDER THE DEVELOPING CYCLONIC FLOW ALOFT. FORECAST TEMPS UNDER MERCY OF CLOUD TRENDS. AS NOTED OVER MINNESOTA EARLY THIS MORNING...ANY CLEARING AND TEMPS PLUMMET WELL INTO THE SUB ZERO RANGE. WILL USE A BLEND OF GUID TEMPS TODAY THROUGH FRIDAY DUE TO THIS UNCERTAINTY WITH CLOUD TRENDS. .LONG TERM...FRI NGT THRU NXT WED. MAIN FCST CONCERNS INITIALLY TO BE ON LK EFFECT FOR VILAS CNTY AS CONDITIONS ARE FAVORABLE FOR ACCUMULATING SNOW. GENERALLY QUIET (FOR JANUARY STANDARDS) FOR THE FIRST HALF OF NXT WEEK WITH NO SIGNIFICANT STORMS ON THE HORIZON. JUST MORE OF THE SAME WITH BLO NORMAL TEMPS AND SPOTTY LK EFFECT SNOW SHWRS OFF OF LAKES SUPERIOR AND MICHIGAN. NEARLY VERTICALLY STACKED SYSTEM DRIFTS SEWD TOWARD LK ERIE FRI NGT WITH A SFC TROF EXTENDED NW THRU UPR MI. MAIN FOCUS TO BE ON LK EFFECT SNOW SHWRS OVR N-CNTRL WI WHICH MAY BECOME LOCALLY HVY OVR NW SECTIONS OF VILAS CNTY AS TRAJS ARE FAVORABLE...INVERSION HGTS ARE HIGH (6K FT)...DEEP MSTR IN PLACE AND MODERATE OMEGA WITHIN THE DENDRITIC GROWTH ZONE. TRAJS WL BE THE KEY AS TO WHETHER THE SNOW SHWRS MOV INTO VILAS OR REMAIN JUST TO THE WEST. POSSIBILITY OF 2 TO 4 INCHES OF ACCUMULATION FOR NW VILAS IF TRAJS LINE UP PROPERLY. THE REMAINDER OF NE WI WL SEE MAINLY FLURRIES ALTHO WL HAVE TO WATCH THE LK MI SHORELINE JUST IN CASE WNDS SHIFT N-NE. MIN TEMPS TO RANGE FROM NEAR ZERO CNTRL TO THE LWR TEENS NEAR LK MI. THE SYSTEM PULLS FARTHER EAST ON SAT...BUT COLD CYCLONIC FLOW REMAINS IN PLACE OVR THE WRN GREAT LKS. ONLY CHG IN THE THERMAL PROFILE IS SLIGHTLY WARMER AIR AT 8H WHICH MAY WEAKEN INSTABILITY A BIT OVR LK SUPERIOR. NEVERTHELESS...TRAJS ARE STILL FAVORABLE SO EXPECT ADDL ACCUMULATING SNOW FOR VILS CNTY ON SAT. COULD EASILY SEE ANOTHER 1 TO 3 INCHES FOR THE SNOWBELT OF VILAS WITH LESSER AMTS FARTHER SOUTH AND EAST. NOTHING MORE THAN FLURRIES ELSEWHERE WITH MAX TEMPS IN THE TEENS TO LWR 20S. MDLS INDICATE HI PRES TO START BUILDING INTO THE WRN GREAT LKS SAT NGT AND USHER IN SOME DRIER AIR. AS THIS DRIER AIR ARRIVES AND INVERSION HGTS LWR...EXPECT TO SEE THE LK EFFECT SNOW SHWRS BEGIN TO DIMINISH IN BOTH COVERAGE AND INTENSITY. HAVE MAINTAINED CHC POPS FOR NW VILAS...BUT ADDL ACCUMULATIONS WL BE LGT (GENERALLY LESS THAN AN INCH). CNTRL AND E-CNTRL WI SHOULD SEE SKIES BECOME PARTLY CLDY AND THIS WOULD ALLOW TEMPS TO DROP. HAVE LOWERED MIN TEMPS A COUPLE OF DEGS FROM THE PREV FCST. HI PRES TO BE DRAPED ACROSS WI ON SUNDAY WITH ONLY ISOLATED SNOW SHWRS LEFT FOR VILAS CNTY AS WNDS DO REMAIN NW. OTHER THAN LK CLDS...ANTICIPATE A FAIR AMT OF SUNSHINE OVR CNTRL/E-CNTRL WI AND THIS SHOULD ALLOW TEMPS TO AGAIN REACH THE UPR TEENS TO LWR 20S. WND SPDS WL BE DIMINISHED SO IT MAY ACTUALLY FEEL WARMER OUTSIDE DESPITE TEMPS A COUPLE OF DEGS BLO NORMAL. IT COULD BE A COLD NGT ACROSS NE WI SUNDAY NGT...ESP ACROSS THE NORTH WHERE FRESH SNOW IS ON THE GROUND DUE TO PARTLY CLDY SKIES AND LGT WNDS. PREFER TO GO WITH LESS CLDS IN THE GRIDS AND LWR TEMPS AT LEAST A COUPLE OF DEGS. ON MON...WL BE WATCHING A NEW SYSTEM MOVG ACROSS THE ROCKIES. AS USUAL...THE GFS IS FASTER THAN THE OTHER MDLS BY TAKING THIS SHRTWV TROF INTO THE NRN/CNTRL ROCKIES BY 00Z TUE. ONLY CONCERNS FOR NE WI WL BE TIMING OF CLD INCREASE AND PERHAPS SOME FLURRIES NEAR LK MI WITH PERSISTENT N-NE WNDS. LINGERING LGT SNOW SHWRS OR FLURRIES ARE PSBL OVR N-CNTRL WI AND LAKESHORE COUNTIES MON NGT AS WNDS BACK FROM N-NE TO DUE NORTH OVRNGT. THE SHRTWV TROF IS PROGGED TO SLIDE SE AND TEND TO SHEAR WITH TIME HEADED THRU TUE. GFS REMAINS FARTHER NORTH WITH THIS FEATURE AND THE ECMWF HAS NOW TRENDED A BIT NORTH FROM ITS PREV RUN. THEREFORE...HAVE KEPT THE MENTION OF FLURRIES IN THE FCST FOR TUE. THIS SYSTEM SLIDES BY TO OUR EAST BY MID-WEEK WITH A NORTHERLY WND COMPONENT CONTINUING OVR WI. OTHER THAN WEAK LK EFFECT POTENTIAL OVR VILAS CNTY...SEE NO OTHER TRIGGER FOR SNOW OVR THE FCST AREA...THUS DRY CONDITIONS FOR MOST OF THE RGN ON WED. && .AVIATION...MVFR CIGS WILL IMPROVE TO MAINLY VFR CONDITIONS LATER TODAY AND INTO TONIGHT. PATCHY MVFR VSBYS DUE TO LIGHT SNOW WILL LINGER EARLY TODAY BEFORE BECOMING VFR. THE EXCEPTION WILL BE CONTINUED MVFR CIGS AND VSBYS OVER FAR NORTH CENTRAL WISCONSIN DUE TO LAKE EFFECT SNOW. SNOW SHOWERS WILL BE MODERATE WITH IFR VSBYS AND CIGS AT TIMES NORTH OF RHI. && .GRB WATCHES/WARNINGS/ADVISORIES... LAKE EFFECT SNOW ADVISORY UNTIL 9 PM CST THIS EVENING FOR WIZ005. && TDH/AK
Hazardous weather outlook, Jan 5, 3:25 PM CST, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 325 PM CST WED JAN 5 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 325 PM CST WED JAN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AN ALBERTA CLIPPER WILL EXIT THE REGION EARLY THIS EVENING. SNOW COVERED ROADS MAY CAUSE LOCALLY HAZARDOUS TRAVEL CONDITIONS DURING THE EVENING. LAKE EFFECT SNOW SHOWERS WILL INCREASE ACROSS VILAS COUNTY LATE TONIGHT...WITH MINOR ACCUMULATIONS LIKELY BY DAYBREAK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY CONDITIONS WILL BE FAVORABLE FOR LAKE EFFECT SNOW SHOWERS OVER NORTH CENTRAL WISCONSIN...ESPECIALLY VILAS COUNTY...FROM THURSDAY INTO THURSDAY EVENING. A LAKE EFFECT SNOW ADVISORY HAS BEEN POSTED FOR VILAS COUNTY...WHERE TOTAL ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED. A LULL IN THE LAKE EFFECT SNOW SHOWERS MAY OCCUR LATER THURSDAY NIGHT INTO FRIDAY MORNING...FOLLOWED BY ANOTHER INCREASE IN ACTIVITY FRIDAY AFTERNOON AND EVENING. THE COMBINATION OF COLD AIR AND WIND MAY SEND WIND CHILL READINGS DOWN INTO THE 10 TO 20 BELOW ZERO RANGE THURSDAY NIGHT INTO FRIDAY MORNING AND AGAIN FRIDAY NIGHT INTO SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-062130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 325 PM CST WED JAN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY BLUSTERY NORTHWEST WINDS MAY PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT AT TIMES FROM THURSDAY THROUGH SATURDAY. TSK/RDM
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.